RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 11, Number 4  


Ordinary Differential Equations
On the problem of the optimization of a controllable system in a class of a generalized actions
T. F. Anan'ina
595
Periodic oscillations with large amplitude
Ya. V. Bykov, K. A. Kiriy
604
Regularly dichotomic differential equations in a Banach space
B. F. Bylov
611
On a problem of N. P. Erugin
R. È. Vinograd
632
The asymptotic behavior of the solution of a system of two first order nonlinear differential equations
R. G. Grabovskaya
639
A study of the relay sampled-data systems by the method of point mappings
V. A. Gustomesov
645
Connectedness of certain sets of linear systems with integral separation
K. A. Dib
659
Singular solutions in optimization problems for dynamical systems with a quadratic quality test
S. T. Zavalishchin, A. N. Sesekin
665
The evasion problem for a certain class of nonlinar differential games
N. Satimov
672
The vanishing of the periodic solutions of quasihomogeneous systems that have only simple exceptional sets
Yu. V. Churin
678
The unique solvability of a certain linear two-point boundary value problem
B. L. Shekhter
687

Partial Differential Equations
Difference schemes for a nonlinear parabolic equation that is not solved for the highest derivatives
V. N. Abrashin
694
The extremum principle for the generalized Neumann–Tricomi problem
V. P. Egorov
708
Estimates for functions with a finite O. V. Besov seminorm
G. A. Kalyabin
713
A boundary value problem for a second order operator-differential equation of the type of the Tricomi equation
N. V. Kislov
718
Time-optimality problems in the theory of the optimal control of transfer processes
S. F. Morozov, V. I. Sumin
727

Short Communications
On the theory of the approximate solution of a boundary value problem for a certain class of third order differential equations
G. M. Amiraliev
741
The stability of the solution of a certain nonlinear integral equation on a compact set
V. P. Danilovich
745
Necessary optimality conditions for singular extremals
E. I. Zheleznov
749
On the investigation of penalty functions with continuous parameter
V. M. Krepkii
753
A certain dense set in a space of linear systems
V. M. Millionshchikov
755
Uniqueness of the $O$-curve along a direction that is analogous to the exceptional one
S. K. Norkin
758
A certain property of the solutions of a second order linear differential equation of unstable type with retarded argument
A. L. Skubachevskii
760
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019